# SDR SWAA2016090755573

- Difficulty date: August 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A8801
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CORRODED BETWEEN BS. 986 TO BS. 1006, STRINGER 20L.   R & R THE INTERCOSTAL IAW SRM AND DWG.
